Pegylated interferon alpha2a induced panniculitis in patient with chronic hepatitis C

Yoo Sang Baek, Jong Yeob Kim, Jae Eun Choi, Hyo Hyun Ahn, Young Chul Kye, Soo-Hong Seo

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Interferon (IFN) α is commonly used for the treatment of chronic hepatits C with a combination of ribavirin. There are numerous dermatologie adverse events of IFN, such as xerosis, pruritus, alopecia, and injection site reaction. Panniculitis is one of the rare cutaneous side effects of IFN treatment, which may have a significant reduction on patient's quality of life and may lead to discontinuation of the treatment. Although there have been several reports of panniculitis induced by IFN- ß, IFN- α induced panniculitis are rarely reported in the literature. Herein, we report a case of panniculitis caused by pegylated IFN α 2a injection in a patient with chronic hepatitis C.

Original languageEnglish
Pages (from-to)640-643
Number of pages4
JournalKorean Journal of Dermatology
Volume50
Issue number7
Publication statusPublished - 2012 Jul 1

    Fingerprint

Keywords

  • Interferon alpha
  • Panniculitis

ASJC Scopus subject areas

  • Dermatology

Cite this